Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 59, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 15, 2008, 9:51 AM EDT for Elkhart County, LaPorte County, Saint Joseph County, Indiana; Cass County, Saint Joseph County, Michigan. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2008, 9:51 AM EDT (13:51 UTC)
- Expired
- Jun 15, 2008, 10:45 AM EDT
- In force
- 54 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Elkhart County, IN, LaPorte County, IN, Saint Joseph County, IN, Cass County, MI, Saint Joseph County, MI
The radar
The Northern Indiana radar (KIWX), 59 km from the middle of the area, began a volume at 13:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 10:17 AM EDT | TSTM WND DMG | 5 S Cassopolis, MI | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 8:18 AM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 1.9 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 152 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1650 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 151352
SVRIWX
INC039-091-141-MIC027-149-151445-
/O.NEW.KIWX.SV.W.0059.080615T1351Z-080615T1445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
951 AM EDT SUN JUN 15 2008
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ELKHART COUNTY IN NORTH CENTRAL INDIANA
NORTHERN ST. JOSEPH COUNTY IN NORTH CENTRAL INDIANA
EAST CENTRAL LA PORTE COUNTY IN NORTHWEST INDIANA
CASS COUNTY IN SOUTHWEST MICHIGAN
WESTERN ST. JOSEPH COUNTY IN SOUTHWEST MICHIGAN
* UNTIL 1045 AM EDT/945 AM CDT/
* AT 947 AM EDT/847 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 15 MILES WEST OF SUMNERVILLE TO
6 MILES NORTH OF FISH LAKE...OR ALONG A LINE EXTENDING FROM 7 MILES
NORTHWEST OF BUCHANAN TO 7 MILES EAST OF LA PORTE...AND MOVING EAST
AT 45 MPH.
* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
GEORGETOWN...SOUTH BEND AND GULIVOIRE PARK...
DOWAGIAC...MISHAWAKA AND GRANGER...
SIMONTON LAKE...
ELKHART...
DUNLAP...
EDWARDSBURG...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH AND. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS
LAT...LON 4207 8565 4159 8567 4155 8657 4167 8655
4168 8625 4200 8623
TIME...MOT...LOC 1351Z 268DEG 39KT 4188 8643 4165 8653
$$
JC3 follow-up statements
000
WWUS53 KIWX 151423
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1021 AM EDT SUN JUN 15 2008
INC091-151431-
/O.CAN.KIWX.SV.W.0059.000000T0000Z-080615T1445Z/
LA PORTE IN-
921 AM CDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL LA PORTE
COUNTY IS CANCELLED...
AT 1017 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
MOVED OUT OF THE AREA AND NO LONGER POSES AN IMMEDIATE
THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM
WARNING HAS BEEN CANCELLED. GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED THROUGH 10 AM CDT ALONG WITH MODERATE RAIN.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4159 8567 4157 8626 4182 8623 4200 8623
4207 8565
TIME...MOT...LOC 1421Z 263DEG 42KT 4195 8574 4185 8585
4174 8608
$$
INC039-141-MIC027-149-151445-
/O.CON.KIWX.SV.W.0059.000000T0000Z-080615T1445Z/
ELKHART IN-ST. JOSEPH IN-ST. JOSEPH MI-CASS MI-
1021 AM EDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT
FOR NORTHEASTERN ST. JOSEPH AND NORTHERN ELKHART COUNTIES IN NORTH
CENTRAL INDIANA...AND CASS AND WESTERN ST. JOSEPH COUNTIES IN
SOUTHWEST MICHIGAN...
AT 1017 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM JONES TO CALVIN CENTER TO GRANGER...AND MOVING
EAST AT 48 MPH.
LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
SIMONTON LAKE...ELKHART AND DUNLAP...
BRISTOL...
MIDDLEBURY AND CONSTANTINE...
FLOWERFIELD AND UNION...
MOTTVILLE...
MOTTVILLE...
THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4159 8567 4157 8626 4182 8623 4200 8623
4207 8565
TIME...MOT...LOC 1421Z 263DEG 42KT 4195 8574 4185 8585
4174 8608
$$
JC000
WWUS53 KIWX 151441
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1039 AM EDT SUN JUN 15 2008
INC141-151449-
/O.CAN.KIWX.SV.W.0059.000000T0000Z-080615T1445Z/
ST. JOSEPH IN-
1039 AM EDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. JOSEPH COUNTY
IN NORTH CENTRAL INDIANA IS CANCELLED...
AT 1034 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
MOVED OUT OF THE AREA AND NO LONGER POSES AN IMMEDIATE
THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM
WARNING HAS BEEN CANCELLED. MODERATE RAIN AND WIND GUSTS TO 50 MPH
CAN BE EXPECTED THROUGH 1130 AM EDT...ON THE BACKSIDE OF THE
THUNDERSTORM COMPLEX.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4207 8565 4159 8567 4158 8606 4181 8601
4198 8592
TIME...MOT...LOC 1439Z 256DEG 32KT 4193 8567 4166 8577
$$
INC039-MIC027-149-151445-
/O.CON.KIWX.SV.W.0059.000000T0000Z-080615T1445Z/
ELKHART IN-ST. JOSEPH MI-CASS MI-
1039 AM EDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT
FOR NORTHERN ELKHART COUNTY IN NORTH CENTRAL INDIANA...AND
SOUTHEASTERN CASS AND WESTERN ST. JOSEPH COUNTIES IN SOUTHWEST
MICHIGAN...
AT 1034 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 5 MILES WEST OF THREE RIVERS TO 5 MILES NORTH
OF GOSHEN...AND MOVING EAST AT 40 MPH.
LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
MIDDLEBURY...CONSTANTINE AND FLOWERFIELD...
WIND DAMAGE WITH THIS LINE OF SEVERE THUNDERSTORMS WILL OCCUR WELL
AHEAD OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER
BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4207 8565 4159 8567 4158 8606 4181 8601
4198 8592
TIME...MOT...LOC 1439Z 256DEG 32KT 4193 8567 4166 8577
$$
JC000
WWUS53 KIWX 151445
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1045 AM EDT SUN JUN 15 2008
INC039-MIC027-149-151455-
/O.EXP.KIWX.SV.W.0059.000000T0000Z-080615T1445Z/
ELKHART IN-ST. JOSEPH MI-CASS MI-
1045 AM EDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ELKHART COUNTY IN
NORTH CENTRAL INDIANA...AND SOUTHEASTERN CASS AND WESTERN ST. JOSEPH
COUNTIES IN SOUTHWEST MICHIGAN HAS EXPIRED...
AT 1042 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
WEAKENED. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
ALLOWED TO EXPIRE.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4207 8565 4159 8567 4158 8606 4181 8601
4198 8592
TIME...MOT...LOC 1441Z 256DEG 32KT 4193 8565 4166 8575
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 4:51 AM EDT, 5 hours earlier.
Area forecast discussion, Jun 15, 4:51 AM EDT, 5 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 451 AM EDT SUN JUN 15 2008 .SHORT TERM...(TODAY THROUGH MONDAY NIGHT) SKIES HAVE CLEARED WITH SFC HIGH PRESSURE ESTABLISHED OVER THE AREA. SHRA ACTIVITY BRUSHED NORTHERN PORTIONS OF CWA AS THEY DIMINISHED AND MOVED QUICKLY EAST JUST BEFORE MIDNIGHT. MID LEVEL SHORTWAVE CURRENTLY ROTATING AROUND CANADIAN LOW OVER WESTERN ONTARIO INTO THE GREAT LAKES. ASSOCIATED SFC FRONT IS DRIVING SOUTHEAST ACROSS THE UPPER MIDWEST. CONVECTION HAS BROKEN OUT AHEAD OF THE FRONT THIS MORNING OVER IA. EXPECT THIS TO WEAKEN AS IT MOVES SE BUT HAVE ADDED LOW CHC POPS FOR TODAY WITH ACTIVITY ALREADY TAKING OFF AND PROPAGATING TOWARDS THE CWA. TODAY AHEAD OF FRONT...WHILE MOISTURE RETURN IS NOT ESPECIALLY ROBUST IT IS SUFFICIENT TO INDUCE MODERATE INSTABILITY BY THIS AFTERNOON WITH UNSTABLE LOW/MID LEVEL LAPSE RATES LATE AFT/EVE. MODELS SHOWING RESPECTABLE AGREEMENT IN TIMING THE PASSAGE OF CONVECTION DEVELOPING AHEAD OF THE FRONT AND MOVING THROUGH THE CWA LATE THIS AFTERNOON/EARLY EVENING. STILL DEPICTING 30-40KTS 0-6KM SHEAR AND INVERTED-V SOUNDINGS WITH NAM12 PAINTING DCAPES OVER 1000J/KG ADDING TO PRIMARY THREAT OF DAMAGING WINDS. FRONTAL BNDRY MOVES THROUGH AND CLEARS OUT ON MONDAY WITH LINGERING CHANCE OF STORMS EARLY AS COOLER AIR FLOWS IN BEHIND SETTING UP A PLEASANTLY COOL MONDAY NIGHT. && .LONG TERM...(TUESDAY THROUGH SATURDAY) WRN HUDSON BAY VORTEX TO DROP SWD AS UPSTREAM RIDGE BUCKLES IN RESPONSE TO BUILDING HGHTS/HEAT ACRS SWRN STATES EXNTDG N-NNE INTO FAR NRN PLAINS. LATE AM/MIDDAY 50-55KT 7H JETLET NOTED ROUNDING WITH NEAR 40C 5H/SFC TEMP DIFFERENTIAL IN NERN HALF OF CWA. MODIFIED SNDG IN NERN WITH SFC T/TD YIELDS 550 J/KG. GIVEN CYCLONIC FLOW WITH EMBEDDED SHORTWAVE TROF...MOISTURE AVAILABLE /1000-850 MIXR NEAR 7 G/KG/ COINCIDENT WITH RELATIVE DECENT AMOUNT OF INSTABILITY...HAVE UPPED POPS TUE FOR MIDDAY/AFT SHRA AND ISOLD TSRA MENTION. PATTERN THEN QUIETS WITH SLOWLY MODERATING TEMPS/LOW HUMIDITY FOR MIDWEEK AS THIS SYSTEM SWINGS INTO NEW ENGLAND ON WED AND BY THU BEGINS TO FILL. MEANWHILE WAVE FEATURE IN PAC 33N/140W CATCHES SRN PERIPHERY OF RAPID WESTRLYS ASSOCD WITH ALEUTIAN LOW. GFS/ECMWF/CAN GLB ALL BRING THIS INTO WRN GRTLKS BY FRIDAY AFTERNOON-SAT. FEATURE MAY BE SLOWED/WEAKEN PASSING THROUGH SLOWLY WEAKENING BLOCK PATTERN...CHC FOR POPS INCRS AT LEAST SLIGHTLY FOR WEEKEND...THOUGH ATTM TIMING/PLACEMENT/STRENGTH OF FEATURE UNCERTAIN AT BEST AND IN LIGHT OF NO MENTION SURROUNDING WILL DEFER FOR 12 UTC MODEL BEFORE MENTION ON SHRA/TSRA CONSIDERED IN DY6-7 TIMEFRAME. && .AVIATION... LIGHT SHOWERS OVER THE NORTHERN COUNTIES HAVE DIMINISHED WITH MOSTLY CLEAR SKIES EXCEPT FOR SOME MID LEVEL SCT CLOUDS NEAR KFWA THAT WILL QUICKLY WORK EASTWARD. VFR CONDITIONS OVERNIGHT WITH WSW WINDS AND INCREASING CLOUDS SUNDAY AFTERNOON AS COLD FRONT APPROACHES. EXPECT STORMS TO DEVELOP AHEAD OF THE FRONTAL BOUNDARY WITH POTENTIAL IMPACT TO TERMINALS BEGINNING AROUND 21Z AND CONTINUING THROUGH THE TAF PERIOD. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...LUDINGTON LONG TERM...MURPHY AVIATION...LUDINGTON
Hazardous weather outlook, Jun 15, 5:37 AM EDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 537 AM EDT SUN JUN 15 2008 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-160945- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 537 AM EDT SUN JUN 15 2008 /437 AM CDT SUN JUN 15 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS FROM THIS AFTERNOON INTO THIS EVENING. THERE IS A RISK OF SEVERE WEATHER WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY AND AGAIN ON TUESDAY ACROSS NORTHEAST AREAS. SEVERE WEATHER IS NOT EXPECTED...HOWEVER SMALL HAIL IS POSSIBLE WITH STORMS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-160945- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 537 AM EDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS FROM THIS AFTERNOON INTO MONDAY. THERE IS A RISK OF SEVERE WEATHER WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT...MAINLY SUNDAY AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY. SEVERE STORMS ARE NOT EXPECTED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Jun 15, 9:32 AM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 932 AM EDT SUN JUN 15 2008 INZ003-004-012>015-151400- FULTON-LA PORTE-MARSHALL-PULASKI-ST. JOSEPH-STARKE- 932 AM EDT SUN JUN 15 2008 ...SPECIAL WEATHER STATEMENT... AT 830 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF WESTVILLE TO 19 MILES WEST OF MEDARYVILLE...MOVING EAST AT 41 MPH. WINDS UP TO 50 MPH...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE... LA PORTE... WANATAH... LA CROSSE... MEDARYVILLE AND KINGSFORD HEIGHTS... NORTH JUDSON... SOUTH WANATAH...PINOLA AND PINHOOK... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM EDT SUNDAY AFTERNOON/200 PM CDT SUNDAY AFTERNOON/ FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN OHIO. $$ JC
Local storm report, Jun 15, 9:45 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
945 AM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0930 AM MARINE TSTM WIND 2 WNW POTTAWATTOMIE PAR 41.74N 86.91W
06/15/2008 M64 MPH LMZ046 IN COAST GUARD
MARINE WEATHER OBSERVATION FROM MICHIGAN CITY GLERL
SITE. 55.7 KTS
&&
EVENT NUMBER 01474
LWFThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:08 AM EDT | Special Marine Warning | IWX | 2 hr | |
| Jun 15, 9:10 AM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 65 min |
| Jun 15, 10:16 AM EDT | Special Marine Warning | IWX | 68 min | |
| Jun 15, 10:59 AM EDT | Lakeshore Flood Statement | IWX | 12 hr | |
| Jun 15, 11:13 AM EDT | Severe Thunderstorm Warning | IWX | LaGrange, Steuben | 32 min |
| Jun 15, 4:23 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph | 67 min |
| Jun 15, 4:54 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Saint Joseph | 66 min |
| Jun 15, 5:32 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Marshall, Saint Joseph | 58 min |
| Jun 15, 5:38 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Pulaski | 52 min |
| Jun 15, 6:01 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Noble, Whitley | 59 min |
| Jun 15, 6:03 PM EDT | Severe Thunderstorm Warning | IWX | Pulaski, White | 42 min |
| Jun 15, 6:31 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko, Marshall, Miami | 39 min |
| Jun 15, 6:38 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Miami, Wabash | 48 min |
| Jun 15, 6:43 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Huntington, Kosciusko, Noble, Whitley | 62 min |
| Jun 15, 6:53 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Grant, Miami, Wabash | 67 min |
| Jun 15, 7:03 PM EDT | Severe Thunderstorm Warning | IWX | Huntington, Wells | 57 min |
| Jun 15, 7:13 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen | 62 min |
| Jun 15, 7:38 PM EDT | Severe Thunderstorm Warning | IWX | Blackford, Jay, Wells | 67 min |
| Jun 15, 7:52 PM EDT | Severe Thunderstorm Warning | IWX | Adams | 23 min |
| Jun 15, 4:37 PM EDT | Severe Thunderstorm Warning | IWX | Branch, Saint Joseph | 53 min |
| Jun 15, 5:28 PM EDT | Severe Thunderstorm Warning | IWX | Branch, Hillsdale, Saint Joseph | 62 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.